Smooth extremal models in finance and insurance

Détails

Ressource 1Demande d'une copieTélécharger: BIB_14BF3993FFB1.P001.pdf (256.75 [Ko])
Etat: Supprimée
Version: Final published version
ID Serval
serval:BIB_14BF3993FFB1
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Smooth extremal models in finance and insurance
Périodique
Journal of Risk and Insurance
Auteur(s)
Chavez-Demoulin V., Embrechts P.
ISSN
0022-4367
Statut éditorial
Publié
Date de publication
06/2004
Peer-reviewed
Oui
Volume
71
Numéro
2
Pages
183-199
Langue
anglais
Résumé
This article describes smooth nonstationary generalized additive modeling for sample extremes, in which spline smoothers are incorporated into models for exceedances over high thresholds. We summarize the smoothing methodology as a new tool for practical extreme value exploration in finance and insurance.
Web of science
Création de la notice
23/08/2011 8:57
Dernière modification de la notice
20/08/2019 13:43
Données d'usage